Skip to content

Generalized pustular psoriasis or drug-induced toxic pustuloderma

Generalized pustular psoriasis or drug-induced toxic pustuloderma 1

Generalised pustular psoriasis or drug induced pustulo derma. The treatment is (1) stop the offending drug (antibiotics), (2) symptomatic (fever) and (3) for complications (hepatitis). Bullous or blistering drug eruptions and drug-induced anaphylaxis and hypersensitivity syndromes are among the most serious types of adverse drug reactions. Acute generalized exanthematous pustulosis (AGEP) (toxic pustuloderma) is a result of a systemic medication in 90 of cases. Seventeen percent of patients have a history of psoriasis.

Generalized pustular psoriasis or drug-induced toxic pustuloderma 2This usually occurs 3-5 days after the commencement of treatment. Development of pustular eruptions in patient with plaque psoriasis raises the differential diagnosis of AGEP versus pustular psoriasis of the Von Zumbusch type. Keywords: Acute generalized exanthematous pustulosis, Pustular drug eruption, Toxic pustuloderma. They also differ considerably in their prognosis and treatment. Involvement Compatible With Both AGEP and Generalized Pustular Psoriasis. Anti-malarial drugs may induce numerous cutaneous adverse drug reactions as well as exacerbation of psoriasis. Acute generalized exanthematous pustulosis (AGEP) is a clinical reaction pattern that is principally drug induced and is characterized by acute, extensive formation of non-follicular sterile pustules on an erythematous and oedematous substrate. We report a 45-year-old woman who developed severe bullous AGEP mimicking toxic epidermal necrolysis after the intake of HCQ.

Acute Generalized Exanthematous Pustulosis In A Patient With Plaque Psoriasis Al Hawsawi Ka, Jan Hd, Al Raddadi Aa, Alharbi Ah, Al Jabri Mm, Satti Mb

Generalized pustular psoriasis or drug-induced toxic pustuloderma 3

Researchgate